# SDR DALA2019101876002

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,490 hours, 40,313 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Indication
- Location: Bs 1345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 EXTERNAL DFEC INSPECTION OF STR 14LEFT SHOWS INDICATION AT STA 1345. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 113-0001:5331-01282-03/015 00291 COMPLIED WITH REPAIR INSTRUCTIONS PER ERA 581983-14AD REV. ORIG. (1318803)
